# SDR DALA2024060405766

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 30,649 hours, 11,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat 25d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5983988) 25D SEAT MOUNTED EMER LIGHT MODULE MISSING. INSTALLED LED MODULE PER B737 AMM 33-51 OK FOR SVC.
